# SDR 65810262006

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GV
- Aircraft serial: 658
- Aircraft time: 4,384 hours, 1,512 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Part number: 1159SCL50051
- Part serial: 0190A
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING FAIL CASS MESSAGE AS AIRCRAFT LINED UP FOR TAKEOFF.
